Alert archive / Idaho / Wind Advisories in 2015

Wind Advisory 3, NWS Pocatello, ID

March 22, 2015

NWS Pocatello, ID issued this wind advisory at Mar 22, 2015, 1:48 PM MDT. It took effect at Mar 23, 2015, 12:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 22, 2015, 1:48 PM MDT (19:48 UTC)
In effect from
Mar 23, 2015, 12:00 PM MDT
Expired
Mar 23, 2015, 8:44 PM MDT
In force
9 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

889 
WWUS75 KPIH 221948
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
148 PM MDT SUN MAR 22 2015


IDZ017-020-021-231000-
/O.NEW.KPIH.WI.Y.0003.150323T1800Z-150324T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
148 PM MDT SUN MAR 22 2015

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. 

* TIMING...WINDS WILL INCREASE THROUGHOUT THE MORNING REACHING
  ADVISORY LEVELS AROUND NOON AND CONTINUING INTO THE EARLY EVENING.

* WINDS...SOUTHWEST AT 30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH.

* LOCATIONS INCLUDE...INL...POCATELLO...ABERDEEN...SHOSHONE AND IDAHO
  FALLS.

* IMPACTS...STRONG GUSTY WINDS CAN MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST
  FROM RECENTLY PLOWED FIELDS CAN REDUCE VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
192 
WWUS75 KPIH 230953
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
353 AM MDT MON MAR 23 2015

IDZ017-020-021-232100-
/O.CON.KPIH.WI.Y.0003.150323T1800Z-150324T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
353 AM MDT MON MAR 23 2015

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. 

* TIMING...WINDS WILL INCREASE THROUGHOUT THE MORNING REACHING 
  ADVISORY LEVELS AROUND NOON AND CONTINUING INTO THE EARLY 
  EVENING. 

* WINDS...SOUTHWEST AT 30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH.

* LOCATIONS INCLUDE...INL...POCATELLO...ABERDEEN...SHOSHONE AND 
  IDAHO FALLS. 

* IMPACTS...STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST FROM 
  RECENTLY PLOWED FIELDS CAN REDUCE VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
508 
WWUS75 KPIH 232029
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
229 PM MDT MON MAR 23 2015

IDZ017-020-021-240300-
/O.CON.KPIH.WI.Y.0003.000000T0000Z-150324T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
229 PM MDT MON MAR 23 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH 9 PM THIS
  EVENING...DIMINISH TO 10 TO 20 MPH OVERNIGHT...AND REDEVELOP
  AGAIN BY TUESDAY AFTERNOON. 

* WINDS...SOUTHWEST AT 30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH.

* LOCATIONS INCLUDE...INL...POCATELLO...ABERDEEN...SHOSHONE AND 
  IDAHO FALLS. 

* IMPACTS...STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST FROM 
  RECENTLY PLOWED FIELDS CAN REDUCE VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
357 
WWUS75 KPIH 240244
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
844 PM MDT MON MAR 23 2015

IDZ017-020-021-240345-
/O.CAN.KPIH.WI.Y.0003.000000T0000Z-150324T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
844 PM MDT MON MAR 23 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Mar 22, 3:09 AM MDT, 10 hours 39 minutes earlier.

Area forecast discussion, Mar 22, 3:09 AM MDT, 10 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
309 AM MDT SUN MAR 22 2015

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT.
EXPECT MAINLY DRY WEATHER TODAY AS SHORT WAVE UPPER LEVEL RIDGE
PASSES THROUGH IDAHO. HAVE A SLIGHT CHANCE OF AFTERNOON SHOWERS IN
THE CENTRAL MOUNTAINS. STRONGER SYSTEM MOVES INTO IDAHO MONDAY
WITH A STRONG COLD FRONT. SHOWERS SHOULD MOVE INTO THE CENTRAL
MOUNTAINS LATE TONIGHT AND SPREAD EAST MONDAY BEHIND THE COLD
FRONT. HEAVY PRECIPITATION IS NOT EXPECTED BUT SNOW LEVELS WILL
BEGIN TO DROP MONDAY AND MONDAY NIGHT TO VALLEY FLOORS. EXPECT
SOME STRONG WINDS IN THE SNAKE RIVER PLAIN WITH THE SYSTEM MONDAY
BEHIND THE COLD FRONT WITH 25 TO 35 MPH SUSTAINED WINDS POSSIBLE.
MAY NEED TO ISSUE WIND ADVISORIES.  EXPECT 1 TO 4 INCHES IN
MOUNTAINS MAINLY ABOVE 6000 FEET. A SECOND SYSTEM WILL BRING
PRECIPITATION TUESDAY AGAIN IT SHOULD BE MAINLY LIGHT AND COULD
START OUT TUESDAY MORNING AS SNOW EVEN IN SNAKE RIVER PLAIN BUT
SHOULD CHANGE TO RAIN IN THE AFTERNOON. AGAIN 1 TO 3 INCHES MAY
FALL IN THE MOUNTAINS WITH THIS SYSTEM. AFTER ANOTHER DAY OF WELL
ABOVE NORMAL TEMPERATURES TODAY WILL DROP CLOSE TO SEASONAL NORMAL
MONDAY AND TUESDAY BEHIND THE COLD FRONT.
GK

.LONG TERM...WEDNESDAY THROUGH SUNDAY.

RIDGE WILL BUILD OVER IDAHO DURING THIS TIME. A WEAK SYSTEM PASSING
OVER THE RIDGE COULD PRODUCE SOME LIGHT PRECIPITATION ACROSS THE
CENTRAL MOUNTAINS AND NORTHEAST HIGHLANDS. OTHERWISE MOST OF THE
EXTENDED FORECAST LOOKS DRY AND WELL ABOVE NORMAL FOR TEMPS.

VALLE

&&

.AVIATION...SOME HIGH AND MID LEVEL CLOUDS WILL SPREAD ACROSS THE
REGION TODAY AHEAD OF THE NEXT SYSTEM. MAY SEE SOME BREEZY
CONDITIONS LATER THIS AFTERNOON AS THE SYSTEM APPROACHES THE
REGION.

VALLE

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

Nearby

Wind Advisories in Idaho, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.